# SDR AALA201810099008

- Difficulty date: September 9, 2018
- Submitted: October 9, 2018
- Operation: Air carrier
- Aircraft: N162UW
- Make and model: Airbus A321-211
- Aircraft serial: 1412
- Aircraft time: 59,353 hours, 22,178 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fitting
- Part number: D53111077203
- Condition: Cracked
- Location: Windshield
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED FRONT WINDSHIELD FRAME FITTING AT FRAME 4, STRINGER 20R.  REPLACED THE FITTING IAW EA 284805.
